# SDR HEEA083943

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,357 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101111
- Part serial: TR022297
- Condition: Seized
- Location: Tail Rotor
- Part time: 3,827 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRUNNION SPLINES ARE SEIZED TO TAIL ROTOR GEARBOX OUTPUT SHAFT SPLINES. REPAIRED.
